# SDR DHL2001727611

- Difficulty date: August 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; LT WING O/B FLAP HAS EXCESS PLAY WITH PWR ON, FLAPS UP. REMOVED AND REPLACED BUSHINGS AND BOLT AT FWD FLAP TRACK ATTACH POINT PER B727 M/M 27-51-31, OPS CK OK PER B727 M/M 27-51-0, NO EXCESS PLAY NOTED. REF: N/R 1660.
